Hi, thanks for reply.
In Nov 2012 i got really sick, very fatigue, feet felt heavy, and just very weak. Doctor said its anxiety as it was right before my finals. Never had anxiety problem before in my life. In ER I was told I had mono virus. My primary insisted that its anxiety and put me on buspar. Took it for a month, dizzy the whole time so stopped. Then few month my grdanpa passed away, so doc said I am afraid you will crash emotionally lets start you on xanax. I had no clue what it was, but took it. He said take it as needed, so I was taking it every day, but always different doses, basically screwing up with my brain. Then he put me on lexapro, but not the smallest dose, felt horrible side effects stopped after 9 days. Continued on xanax. I hit tolerance and didnt even know about it. My whole system was screwed up. In May 2013 was diagnosed with POTS a type of autonomic nervous system disfunction. My blood pressure was dropping low, my pulse was going very high, had constant adrenal rushes, lightheadness became a daily thing for me, fear, body pains. Before this was totally healthy. Had to take a medical leave from school for a year. All my autonomic tests are negative for POTS but I show all symptoms of it. So in august I started tapering off xanax and by end of september was done. Felt horrible withdrawals for 3 month, but then started getting better. My Blood pressure and heart rate started normalizing, but I still experience orthostatic Intolarance symptoms and fatigue almost every day. But my anxiety is very low. I started doing things myself, shopping, going to places and stuff. I still have some social anxiety and might get lightheaded when go to eat out with friends, but I dont have anymore palpitations, no more adrenal rushes and last panic attack was in January.
So, thats my story. Now I am returning back to school and my doctor insisted on Zoloft. He said that stress from school might crash me again and my POTS symptoms will get worse again. I dont know what to do. I liked zoloft because it took away fatigue and its easier for me to stand for prolong time, but on the 7 day i started feeling those adrenalin rushes, feeling like I will pass out. This lasted for 2 hours, but then the lightheadness continued for the whole day.
Can this be a side effect from zoloft that just starts after 7 days? Or can it be my reaction to the med that can go on forever. Like on xanax I was always lightheaded. Also, can side effects appear later on and not right away? I am debating wether I should continue or stop.
Also, after taking it for 7 days, do I have to tapper or can just stop?
Thanks for reading my story.